Ding Hao-jiang, Ren Yong-jian. Equilibrium Problems of Spherically Isotropic Bodies[J]. Applied Mathematics and Mechanics, 1991, 12(2): 141-148.
Citation: Ding Hao-jiang, Ren Yong-jian. Equilibrium Problems of Spherically Isotropic Bodies[J]. Applied Mathematics and Mechanics, 1991, 12(2): 141-148.

Equilibrium Problems of Spherically Isotropic Bodies

  • Received Date: 1990-02-27
  • Publish Date: 1991-02-15
  • In this paper the displacements and body-forces are resolved, respectively, and the 3-dimensional equilibrium problems of spherically isotropic bodies with body-forces are transferred into a two-order differential equation and a four-order differential equation. Based on the series expansion technique and properties of spherical functions, the series solutions are obtained for the corresponding homogeneous equations, which can be adapted to solve equilibrium problems oj whole spheres or spherical shells. The special solution for a revolving sphere is also given.
  • loading
  • [1]
    Love,A,E,H.,A Treatise on the Mathematical Theory of Elasticity,Cambridge University,Press,Cambridge,England(1927),184.
    [2]
    胡海昌,球面各向同性体弹性力学的一般理论,物理学报,10,1(1954),57.
    [3]
    夏涛、何福保,横观各向同性球体轴对称弯曲的三维弹性理论解,应用力学学报,5.3(1988),55.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1782) PDF downloads(641) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return